# SDR SIMA200708201

- Difficulty date: March 19, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N709GB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145211
- Aircraft time: 15,936 hours, 14,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Failed
- Location: Emergency Light
- Part time: 15,936 hours, 14,315 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED NUMBER ONE INVERTER IAW EMB AMM 33-50-01.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
